# SDR RRXA002191

- Difficulty date: February 13, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N792FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- Aircraft time: 82,486 hours, 27,415 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A CRACK AT WELDS TO THE CUSP PANEL FRAME AT STA 1540 TO 1580 AND L21L, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  STOP DRILLED CRACKS AND INSTALLED REPAIR IAW EO NR 00-016 WITH APPROVED 8110-3 DATED 2-2-00.
